WoRMS taxon details

Checked: verified by a taxonomic editorAnodontia edentuloides (Verrill, 1870)

605870 (urn:lsid:marinespecies.org:taxname:605870)
accepted
Species
marine
Bouchet, P. (2012). Anodontia edentuloides (Verrill, 1870). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=605870 on 2017-11-21

Date
action
by
2012-07-16 18:27:26Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorAnodontia (Anodontia) edentuloides (Verrill, 1870)) Taylor J.D. & Glover E.A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity 3(3): 281-338 [details]